MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24701
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 2.5mm x 40mm x 145cm coyote es balloon catheter was advanced for dilatation.However, during inflation at nominal pressure, the balloon ruptured.The procedure was completed with another of the same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
Updated b5: describe event or problem.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 2.5mm x 40mm x 145cm coyote es balloon catheter was advanced for dilatation.However, during inflation at nominal pressure, the balloon ruptured.The procedure was completed with another of the same device.There were no patient complications reported.It was further reported that the 50% stenosed target lesion was located in the mildly tortuous and mildly calcified vessel below the knee.The balloon was ruptured during first inflation at 10 atmospheres under one minute.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated b5: describe event or problem device evaluated by mfr: returned product consisted of a coyote es balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole 7mm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a pinhole in the balloon.

Brand Name
COYOTE ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15355853
Report Number2124215-2022-34176
Device Sequence Number1726116
Product Code LIT
UDI-Device Identifier08714729767381
UDI-Public08714729767381
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2023
Device Model Number24701
Device Catalogue Number24701
Device Lot Number0028350796
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer09/14/2022
11/04/2022
Initial Report FDA Received Date09/05/2022
Supplement Report FDA Received Date09/21/2022
11/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown